# SDR ASOA2015050712765

- Difficulty date: April 10, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 17,658 hours, 12,237 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 370-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL SEGMENT FROM APPROXIMATELY FS 370 TO FS 485 AT LBL 9 IS CORRODED AT FS 370.  REMOVED CORROSION FROM SEAT RAIL LBL 9.0, STA 370.0 OUT OF LIMITS IAW SRM 53-21-49-991-804, SHTS 1-3.  R & R SEAT RAIL LBL9.0, FS370 TO 485 IAW AMM 53-00-49-000-801-A07 AND 53-00-49-400-801-A07.
